# SDR UALA2011060602779

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,210 hours, 10,308 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 101
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVE BUT NO TRANSMIT NR 2 HF.  LAST MINUTE CALL IN.  OK TO CONTINUE PER DISPATCH.  SATCOM OK, LEFT HF OK.  REPLACED TRANSCEIVER GROUND CHKS OK.  CHECKED SYS PER MM.
